Cart Items Strength Pack Size Units

PROMOTION CODE

  • Shipping

    USD 10.55
  • Total

    USD 10.55
Checkout
Previewing the first of products. View All Results
Country
  • New Zealand
Brand
  • Labixten
Strength
  • 20mg
Name Country Strength Pack Size USD Cart
Labixten - bilastine - 20mg - 30 Tablets Labixten bilastine Brand New Zealand 20mg 30 Tablets OTC $28.12 Add

Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your health professional. Brands and generics both contain the same active ingredient(s) and are medically equivalent. Some brands are marketed under different names by the same manufacturing country depending on the country of origin.

Labixten is a fast acting non-sedating antihistamine that provides 24 hour relief from symptoms of hayfever.

USE LABIXTEN FOR:  

  • Sneezing
  • Itchy, runny, blocked up nose
  • red and watery eyes and other forms of allergic rhinitis
  • itchy skin rashes (hives or urticaria)

DIRECTIONS: Adults and children over 12 years old: 1 tablet daily (every 24 hours for as long as required) on an empty stomach at least 1 hour before, or 2 hours after, food and/or fruit juice.

PRECAUTION: Although this medicine is unlikely to affect your ability to drive or operate machinery, a few people may be impaired and care should be taken.

DO NOT USE LABIXTEN: For children under 12 years old.

CONSULT YOUR DOCTOR OR PHARMACIST IF: 

  • You are pregnant or are trying to become pregnant
  • You have kidney problems
  • After taking Labixten, symptoms persist 

Store below 30 degrees celsius.

 

Nobody has left a review yet for LABIXTEN, why not be the first?

arrow
Same Kiwi, new look! Old Site. Dismiss